zbMATH — the first resource for mathematics

Derivation-bounded languages. (English) Zbl 0176.16703

Full Text: DOI
[1] Banerji, R.B., Phrase structure languages, finite machines and channel capacity, Inform. control, 6, 153-162, (1963) · Zbl 0115.37008
[2] Bar-Hillel, Y.; Perles, M.; Shamir, E., On formal properties of simple phrase structure grammars, Z. phonetik, sprachwissen. kommunikationsforsch., 14, 143-172, (1961) · Zbl 0106.34501
[3] Ginsburg, S., ()
[4] \scS. Ginsburg and S. A. Greibach. Abstract Families of Languages. To appear in a memoir of the American Mathematical Society. · Zbl 0308.68058
[5] Ginsburg, S.; Spanier, E.H., Finite-turn pushdown automata, SIAM J. control, 4, 429-453, (1966) · Zbl 0147.25302
[6] Ginsburg, S.; Spanier, E.H., Control sets on grammars, Mathematical systems theory, Vol. 2, 159-177, (1968) · Zbl 0157.33604
[7] Greibach, S., A note on undecidable properties of formal languages, Mathematical systems theory, Vol. 2, 1-6, (1968) · Zbl 0157.01902
[8] \scS. Greibach and J. Hopcroft. Independence of AFL operations. To appear in Mem. Am. Math. Soc.
[9] Nivat, M., (), Unpublished Doctoral dissertation
[10] Yntema, M.K., Inclusion relations among families of context-free languages, Inform. control, 10, 572-597, (1967) · Zbl 0207.31405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.